# SDR CALA0500021

- Difficulty date: January 24, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B CABIN SEAT TRACK CORRODED FROM STA 1022-1250, LBL 25.  THE SEAT TRACK WAS REPLACED IAW SRM 53-05, FIGURE 4.
